PDF EndNote BibTex RIS Cite

ON VARIOUS CHARACTERIZATIONS OF SUPERCOMPLETE MAPPINGS

Year 2011, Volume 01, Issue 2, 162 - 166, 01.12.2011

Abstract

The supercomlete uniformly continuous mappings has been introduced and its some properties has been studied. The category characterization of the supercomplete uniformly continuous mappings has been found.

References

  • [1] Borubayev, A. A., 1990, Uniform spaces and uniformly continuous mappings., Frunze: Ilim, 172 p.(in Russian).
  • [2] Borubayev, A. A., (2007), Category characterization of the compact, complete uniform spaces and complete in Raikov’s sense topological groups, Izvestia Akademii Nauk, Bishkek, 4, 3-7 (in Russian).
  • [3] Isbell, J. R., (1964), Uniform spaces., Providence.

Year 2011, Volume 01, Issue 2, 162 - 166, 01.12.2011

Abstract

References

  • [1] Borubayev, A. A., 1990, Uniform spaces and uniformly continuous mappings., Frunze: Ilim, 172 p.(in Russian).
  • [2] Borubayev, A. A., (2007), Category characterization of the compact, complete uniform spaces and complete in Raikov’s sense topological groups, Izvestia Akademii Nauk, Bishkek, 4, 3-7 (in Russian).
  • [3] Isbell, J. R., (1964), Uniform spaces., Providence.

Details

Primary Language English
Journal Section Research Article
Authors

Asylbek A. CHEKEEV This is me
Kyrgyz National University named after J. Balasagyn, Informatics and Cybernetics Department


Tumar J. KASYMOVA This is me
Kyrgyz National University named after J. Balasagyn, Informatics and Cybernetics Department

Publication Date December 1, 2011
Published in Issue Year 2011, Volume 01, Issue 2

Cite

Bibtex @ { twmsjaem761791, journal = {TWMS Journal of Applied and Engineering Mathematics}, issn = {2146-1147}, eissn = {2587-1013}, address = {Işık University ŞİLE KAMPÜSÜ Meşrutiyet Mahallesi, Üniversite Sokak No:2 Şile / İstanbul}, publisher = {Turkic World Mathematical Society}, year = {2011}, volume = {01}, number = {2}, pages = {162 - 166}, title = {ON VARIOUS CHARACTERIZATIONS OF SUPERCOMPLETE MAPPINGS}, key = {cite}, author = {Chekeev, Asylbek A. and Kasymova, Tumar J.} }